MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE

ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Catalog Number 110029136
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6: mechanical (g04) - drill.Visual examination of the returned product identified signs of use as well as wear and tear.There is damage to the blades of the reamer.There is damage on the connecting feature of the reamer as well.There is galling on the shaft which negates visual confirmation of all etches on the device.There are knicks and scratches on the handle of the device as well.Dimensional analysis where measured was conforming.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a reamer was returned with a different complaint with no information available.Investigation of the reamer determined it was worn.Attempts have been made and no further event information is available at the time of this report.

Brand Name
COMPR RVS BSPLT RMR 25MM SHORT
Common Device Name
BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24045408
Report Number0001825034-2026-00102
Device Sequence Number13026214
Product Code PHX
UDI-Device Identifier00887868470110
UDI-Public(01)00887868470110(11)230215(10)65711999
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number110029136
Device Lot Number65711999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown